Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 482193, 28 pages
http://dx.doi.org/10.1155/2012/482193
Research Article

A Two-Phase Support Method for Solving Linear Programs: Numerical Experiments

1Department of Technology, University of Laghouat, 03000, Algeria
2Laboratory of Modelling and Optimization of Systems (LAMOS), University of Bejaia, 06000, Algeria

Received 6 September 2011; Accepted 7 February 2012

Academic Editor: J. Jiang

Copyright © 2012 Mohand Bentobache and Mohand Ouamer Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohand Bentobache and Mohand Ouamer Bibi, “A Two-Phase Support Method for Solving Linear Programs: Numerical Experiments,” Mathematical Problems in Engineering, vol. 2012, Article ID 482193, 28 pages, 2012. https://doi.org/10.1155/2012/482193.